# SDR VNAA2017110811102

- Difficulty date: November 8, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 7,276 hours, 6,619 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilerons
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY ON APPROACH FOR OTBD FLT SPOILERS AND OTBD SPOILERONS MESSAGES IN FLIGHT. MAINTENANCE RESET THE SYSTEM, OPS CHECKED GOOD.
